MathSciNet Relay Station
MathSciNet bibliographic data
MR1719730 11G40 (11F67 11G10)
Kowalski, E.; Michel, P. The analytic rank of $J_0(q)$ and zeros of automorphic $L$-functions. Duke Math. J. 100 (1999), no. 3, 503–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement